Comedian Chelsea Handler reported suffering hearing loss on one side after receiving her second dose of Moderna’s Covid-19 vaccine.
In a brief video on Instagram, Handler explained she’d been feeling sick since taking the vaccine, and asked if others had experienced the same adverse reaction.
“Ok, so I got my second shot of Moderna today and I feel really sick and it’s only been four hours and I’m deaf in one ear,” Handler complained in the video uploaded Friday.
“I thought I was gonna get sick tomorrow. Did this happen to other people?”
Hey @chelseahandler – no joke, if you want I can put you in touch with people who have had post-vaccine tinnitus or other hearing problems and have contacted me. They may be able to give you a sense of what to expect and if they found any useful treatments.
— Alex Berenson (@AlexBerenson) May 17, 2021
Handler’s side effect is similar to one reported in the r/CovidVaccinated Reddit subgroup last week, where a user who took the first dose of Moderna complained of experiencing “pulsatile tinnitus,” or a throbbing sound in the ears.
The testimony is yet another cautionary tale for people still on the fence about taking the emergency use authorized experimental shot.
Follow the author on Gab: https://gab.ai/adansalazar
Twitter: Follow @AdanSalazarWins